# SDR SWAA114451

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 81,790 hours, 60,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SKIN CRACKED BETWEEN BS 869 TO BS 870.5, STR 23R.  REPAIRED SKIN PER EA.
